Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Swollen lower lip, eye lid, hands and fingers swollen, bumps on them, lumpy, itching, took cocaine. What is this all and suggest treatment?

woke up this morning and my bottom lip has swollen up very big, my eye lids have swollen up and have bumps on them.. My hands and fingers have swollen and very itchy, my knees hips and elbows are also lumpy and itching.. Please help I did do something stupid and take some cocaine could this be why and if so do I need medical help or will this just go away. Thank you
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

The symptoms which you have described are all indicative of an allergic reaction. A person can develop an allergy to any sucstance and it is possible that either the cocaine or some other contaminant in the cocaine could have caused this.

Since your symptoms appear quite severe, you must seek immediate medical attention. So, please go to the ER as early as possible for an evaluation and furher treatment.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor